Baghani, O., Vivek, D., Kanagarajan, k. (1399). Existence results for hybrid fractional differential equations with Hilfer fractional derivative. پژوهشنامه مدیریت اجرایی, 9(2), 294-304. doi: 10.22080/cjms.2019.16038.1382
O. Baghani; D. Vivek; k Kanagarajan. "Existence results for hybrid fractional differential equations with Hilfer fractional derivative". پژوهشنامه مدیریت اجرایی, 9, 2, 1399, 294-304. doi: 10.22080/cjms.2019.16038.1382
Baghani, O., Vivek, D., Kanagarajan, k. (1399). 'Existence results for hybrid fractional differential equations with Hilfer fractional derivative', پژوهشنامه مدیریت اجرایی, 9(2), pp. 294-304. doi: 10.22080/cjms.2019.16038.1382
Baghani, O., Vivek, D., Kanagarajan, k. Existence results for hybrid fractional differential equations with Hilfer fractional derivative. پژوهشنامه مدیریت اجرایی, 1399; 9(2): 294-304. doi: 10.22080/cjms.2019.16038.1382


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب